Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Why do I have water retention in my feet, stomach and hands during hot weather ?

Hi, I am currently suffering from water retention, mainly in the feet, stomach and hands. I have adviced to use bendrofluazide / Aprinox. I am 28 years old, female, 8stone and 11pounts, 5ft 7inch in height and have never suffered with this before. It seems to be when the weather is hot, i tend to feel it more. It is also delaying my menstral period by 2 months. I am NOT pregnant either and take no other medication
Asked On : Mon, 18 Jul 2011
Answers:  1 Views:  157
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General Surgeon 's  Response
welcome to healthcaremagic..
u need to get evaluated first to find out the cause..get a urine test done to rule out any kidney prob..u can take tablet lasix 40mg 1/2-1/2-0..retention will automatically come down..better advised to get evaluated..take care
Answered: Mon, 18 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor